Alert archive / Mississippi / River Flood Warnings in 2015
River Flood Warning 4, NWS Memphis, TN
NWS Memphis, TN issued this river flood warning at Jan 3, 2015, 11:22 AM CST for Lafayette County, Marshall County, Union County, Mississippi. It took effect at Jan 4, 2015, 10:36 AM CST. It was in force for 20 hr.
The area
The outline as issued.
The facts
- Issued
- Jan 3, 2015, 11:22 AM CST (17:22 UTC)
- In effect from
- Jan 4, 2015, 10:36 AM CST
- Expired
- Jan 5, 2015, 6:22 AM CST
- In force
- 20 hr
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Lafayette County, MS, Marshall County, MS, Union County, MS
The radar
The Memphis radar (KNQA), 105 km from the middle of the area, began a volume at 17:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Little Tallahatchie River at Etta (ETAM6).
- Action stage
- 20 ft
- Minor stage
- 25 ft
- Moderate stage
- 28 ft
- Major stage
- 29 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07268000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
812
WGUS44 KMEG 031722
FLWMEG
BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
1122 AM CST SAT JAN 3 2015
THE NATIONAL WEATHER SERVICE HAS ISSUED A FLOOD WARNING FOR THE
LITTLE TALLAHATCHIE CANAL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FOLLOWUP FLOOD STATEMENT WILL BE ISSUED SATURDAY EVENING OR SOONER IF
CONDITIONS WARRANT.
FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.
DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.
STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE
LATEST RIVER INFORMATION.
&&
MSC071-093-145-041722-
/O.NEW.KMEG.FL.W.0004.150104T1636Z-150105T1222Z/
/ETAM6.1.ER.150104T1636Z.150105T0000Z.150105T0622Z.NO/
1122 AM CST SAT JAN 3 2015
THE NATIONAL WEATHER SERVICE IN MEMPHIS TN HAS ISSUED A
* FLOOD WARNING FOR
THE LITTLE TALLAHATCHIE CANAL AT LITTLE TALLAHATCHIE RIVER AT ETTA
NEAR NEW ALBANY
* FROM SUNDAY JANUARY 04 UNTIL MONDAY JANUARY 05.
* AT 04 PM FRIDAY THE STAGE WAS...18.6 FEET.
* MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 25.5 FEET SUNDAY JANUARY 04.
* FLOOD STAGE IS 25.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY SUNDAY JANUARY 04 AND
CONTINUE TO REMAIN NEAR 25.5 FEET BY SUNDAY JANUARY 04. THE RIVER
WILL FALL BELOW FLOOD STAGE BY MONDAY JANUARY 05.
AT 26.0 FEET, COUNTY HIGHWAY 47 NEAR MUD CREEK AND MILL CREEK HAS 6
TO 12 INCHES OF WATER OVER IT. SEVERAL THOUSAND ACRES OF CROP LAND
ARE FLOODED..
&&
LAT...LON 3466 8944 3466 8910 3446 8912 3434 8925
3441 8944
$$2 follow-up statements
814
WGUS84 KMEG 040223
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
823 PM CST SAT JAN 3 2015
THE FLOOD WARNING CONTINUES FOR THE BUTTAHATCHIE RIVER...LITTLE
TALLAHATCHIE CANAL...TOMBIGBEE RIVER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FOLLOWUP FLOOD STATEMENT WILL BE ISSUED [...] OR SOONER IF
CONDITIONS WARRANT.
FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.
DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.
STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE
LATEST RIVER INFORMATION.
&&
MSC071-093-145-050223-
/O.EXT.KMEG.FL.W.0004.150104T1648Z-150105T1255Z/
/ETAM6.1.ER.150104T1648Z.150105T0000Z.150105T0655Z.NO/
823 PM CST SAT JAN 3 2015
THE FLOOD WARNING CONTINUES FOR
THE LITTLE TALLAHATCHIE CANAL AT LITTLE TALLAHATCHIE RIVER AT ETTA
NEAR NEW ALBANY
* FROM SUNDAY JANUARY 04 UNTIL MONDAY JANUARY 05.
* AT 04 PM FRIDAY THE STAGE WAS 18.6 FEET.
* MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 25.5 FEET SUNDAY JANUARY 04.
* FLOOD STAGE IS 25.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY SUNDAY JANUARY 04 AND
CONTINUE TO RISE TO NEAR 25.5 FEET BY SUNDAY JANUARY 04.THE RIVER
WILL FALL BELOW FLOOD STAGE BY MONDAY JANUARY 05.
* AT 26.0 FEET...COUNTY HIGHWAY 47 NEAR MUD CREEK AND MILL CREEK HAS
6 TO 12 INCHES OF WATER OVER IT. SEVERAL THOUSAND ACRES OF CROP
LAND ARE FLOODED.
&&
LAT...LON 3466 8944 3466 8910 3446 8912 3434 8925
3441 8944
$$
MSC095-050223-
/O.EXT.KMEG.FL.W.0001.150104T1320Z-150106T1424Z/
/BGBM6.1.ER.150104T1320Z.150105T0000Z.150106T0824Z.NO/
823 PM CST SAT JAN 3 2015
THE FLOOD WARNING CONTINUES FOR
THE TOMBIGBEE RIVER AT BIGBEE
* FROM SUNDAY JANUARY 04 UNTIL TUESDAY JANUARY 06.
* AT 07 PM SATURDAY THE STAGE WAS 10.6 FEET.
* MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 16.8 FEET SUNDAY JANUARY 04.
* FLOOD STAGE IS 14.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY SUNDAY JANUARY 04 AND
CONTINUE TO RISE TO NEAR 16.8 FEET BY SUNDAY JANUARY 04.THE RIVER
WILL FALL BELOW FLOOD STAGE BY TUESDAY JANUARY 06.
* AT 17.0 FEET...WATER IS FLOWING OVER PORTIONS OF HOOD ROAD AND
EXTENSIVE AGRICULTURAL FLOODING IS OCCURRING.
&&
LAT...LON 3409 8852 3409 8840 3399 8852 3406 8857
$$
MSC095-050223-
/O.EXT.KMEG.FL.W.0002.150104T0756Z-150106T0632Z/
/AMYM6.1.ER.150104T0756Z.150105T0000Z.150106T0032Z.NO/
823 PM CST SAT JAN 3 2015
THE FLOOD WARNING CONTINUES FOR
THE TOMBIGBEE RIVER NEAR AMORY
* FROM SUNDAY JANUARY 04 UNTIL MONDAY JANUARY 05.
* AT 08 PM SATURDAY THE STAGE WAS 16.4 FEET.
* MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 24.3 FEET SUNDAY JANUARY 04.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY SUNDAY JANUARY 04 AND
CONTINUE TO RISE TO NEAR 24.3 FEET BY SUNDAY JANUARY 04.THE RIVER
WILL FALL BELOW FLOOD STAGE BY MONDAY JANUARY 05.
* AT 25.0 FEET...WIDESPREAD LOW LAND AND FARMLAND FLOODING IS
OCCURRING.
&&
LAT...LON 3406 8857 3399 8852 3393 8854 3394 8856
3402 8858
$$
MSC087-095-050223-
/O.EXT.KMEG.FL.W.0003.150104T2000Z-000000T0000Z/
/ABDM6.1.ER.150104T2000Z.150107T0600Z.000000T0000Z.NO/
823 PM CST SAT JAN 3 2015
THE FLOOD WARNING CONTINUES FOR
THE BUTTAHATCHIE RIVER NEAR ABERDEEN
* FROM SUNDAY JANUARY 04 UNTIL FURTHER NOTICE.
* AT 07 PM SATURDAY THE STAGE WAS 11.2 FEET.
* MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 16.2 FEET WEDNESDAY JANUARY 07.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY SUNDAY JANUARY 04 AND
CONTINUE TO RISE TO NEAR 16.2 FEET BY WEDNESDAY JANUARY 07.
* AT 15.0 FEET...WATER IS COVERING A PORTION OF AIRBASE ROAD LOCATED
ON THE WEST BANK OF THE RIVER. LOW LYING FARM LAND IS FLOODED
&&
LAT...LON 3409 8829 3409 8821 3373 8826 3365 8843
3370 8844 3375 8839
$$030
WGUS84 KMEG 041744
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1144 AM CST SUN JAN 4 2015
THE FLOOD WARNING HAS BEEN CANCELLED FOR THE LITTLE TALLAHATCHIE CANAL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.
DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.
STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE
LATEST RIVER INFORMATION.
&&
MSC071-093-145-041814-
/O.CAN.KMEG.FL.W.0004.000000T0000Z-150105T1255Z/
/ETAM6.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1144 AM CST SUN JAN 4 2015
FORECAST INFORMATION FOR
LITTLE TALLAHATCHIE CANAL AT LITTLE TALLAHATCHIE RIVER AT ETTA NEAR
NEW ALBANY
* AT 04 PM FRIDAY THE STAGE WAS 18.6 FEET.
* NO FLOODING IS CURRENTLY FORECAST.
* MAXIMUM FORECAST STAGE OF 21.8 FEET SUNDAY JANUARY 04.
* FLOOD STAGE IS 25.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 21.8 FEET SUNDAY JANUARY 04.
&&
LAT...LON 3466 8944 3466 8910 3446 8912 3434 8925
3441 8944
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this river flood warning went out at Jan 3, 10:15 AM CST, 1 hour 7 minutes earlier.
Area forecast discussion, Jan 3, 10:15 AM CST, 1 hour 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
1015 AM CST SAT JAN 3 2015
.DISCUSSION...
SKIES REMAIN CLOUDY OVER MUCH OF THE FORECAST AREA THIS MORNING
WITH TEMPERATURES RANGING FROM THE MID 40S TO MID 60S. A LARGE
AREA OF RAIN CONTINUES TO MOVE EAST ACROSS CENTRAL PORTIONS OF THE
FORECAST AREA WITH A LINE OF HEAVIER SHOWERS MOVING THROUGH WEST
TENNESSEE AND NORTH MISSISSIPPI. SEVERE THREAT APPEARS TO BE LESS
THAN EARLIER THOUGHT AND SPC HAS A MARGINAL RISK FOR SEVERE
WEATHER OVER PORTIONS OF NORTHEAST MISSISSIPPI. WILL REMOVE SEVERE
WORDING FROM FORECAST AND ADJUST THE HWO AS WELL.
ARS
&&
.PREV DISCUSSION... /ISSUED 635 AM CST SAT JAN 3 2015/
UPDATE...
UPDATED TO SHIFT SLIGHT RISK FOR SEVERE STORMS FURTHER EAST THAN
WAS EARLIER ADVERTISED.
DISCUSSION...
NUMEROUS SHOWERS AND THUNDERSTORMS CONTINUE TO ADVANCE MORE
QUICKLY EASTWARD THAN MUCH OF THE MODEL GUIDANCE SUGGESTED
EARLIER. THIS SHOULD SERVE TO LIMIT INSTABILITY LEVELS AND
THEREFORE THE SEVERE WEATHER THREAT ACROSS ALL BUT PORTIONS OF
NORTHEAST MISSISSIPPI TODAY. PORTIONS OF NORTHEAST MISSISSIPPI
SHOULD STILL DESTABILIZE SUFFICIENTLY...SBCAPES UP TO 500
J/KG...TO SUPPORT A FEW SEVERE STORMS CAPABLE OF A FEW SEVERE
STRAIGHT LINE WIND GUSTS AND ISOLATED TORNADOES.
THE LATEST PUBLIC FORECAST AND HAZARDOUS WEATHER OUTLOOK REFLECTS
THE LATEST TRENDS AND HAVE BEEN ISSUED.
JLH
PREV DISCUSSION... /ISSUED 405 AM CST SAT JAN 3 2015/
DISCUSSION...
A POWERFUL UPPER LEVEL LOW PRESSURE SYSTEM WILL BE LIFTING
NORTHEAST OUT OF TEXAS AND INTO THE MIDDLE MISSISSIPPI VALLEY BY
LATER THIS EVENING. THIS UPPER LOW SHOULD OPEN UP AND TAKE ON AN
INCREASINGLY NEGATIVE TILT AS IT PASSES OFF TO OUR NORTHWEST. AT
THE SURFACE...LOW PRESSURE IS CURRENTLY TAKING SHAPE ACROSS
SOUTHWEST ARKANSAS ALONG A PREFRONTAL SURFACE TROUGH. THIS
SURFACE LOW WILL LIFT NORTHEASTWARD ACROSS ARKANSAS TODAY AND
SLOWLY DEEPEN. AS THIS OCCURS...STRENGTHENING SOUTHERLY FLOW IN
ADVANCE OF THE LOW PRESSURE SYSTEM WILL DRAW A SURFACE WARM FRONT
NORTHWARD INTO THE MID SOUTH WITH LOWER 60S DEWPOINTS ADVECTING
INTO MUCH OF EASTERN ARKANSAS AND NORTHERN MISSISSIPPI BY EARLY
AFTERNOON. THE ATMOSPHERE SHOULD SLOWLY DESTABILIZE ACROSS THESE
AREAS BY LATE MORNING AND REMAIN MODESTLY UNSTABLE THROUGH THE
AFTERNOON AS TEMPERATURES RISE INTO THE UPPER 60S. THIS SHOULD
ALLOW SBCAPE VALUES TO RISE AS HIGH AS 500 J/KG ACROSS SOUTHERN
PORTIONS OF THE FORECAST AREA THIS AFTERNOON. ALSO OF NOTE...SOME
OF THE LATEST 4KM WRF RUNS NOTE EVEN GREATER INSTABILITY OVER
THESE AREAS. THIS MAY BE A BIT OVERDONE BUT SOMETHING TO WATCH. IN
ADDITION...A STRENGTHENING LOW LEVEL JET...WITH 850 MB FLOW
INCREASING TO IN EXCESS OF 50 KTS...SHOULD OVERSPREAD THE MID
SOUTH LATER THIS MORNING THROUGH THE AFTERNOON. SURFACE WINDS
SHOULD ALSO REMAIN BACKED FROM THE SOUTHEAST AHEAD OF THE SURFACE
LOW WHICH WILL LEAD TO 0-1 KM SRH VALUES IN EXCESS OF 200 M2/S2.
AS THE SURFACE LOW LIFTS NORTHEAST...THUNDERSTORMS SHOULD CONTINUE
TO DEVELOP ALONG THE TRAILING PREFRONTAL SURFACE TROUGH AS IT
MOVES EAST INTO WESTERN PORTIONS OF THE FORECAST AREA BY LATE
MORNING. STORMS SHOULD THEN INTENSIFY SOME AS THEY MOVE EAST OF
THE MISSISSIPPI RIVER INTO THE HIGHER INSTABILITY AXIS THAT WILL
RESIDE ACROSS MUCH OF NORTH MISSISSIPPI. A FEW OF THESE STORMS MAY
BECOME SEVERE AND POSE A THREAT FOR SOME DAMAGING STRAIGHT LINE
WINDS AS WELL AS ISOLATED TORNADOES WITH ANY EMBEDDED CIRCULATIONS
WITHIN THE QUASI LINEAR CONVECTIVE SYSTEM (QLCS). NUMEROUS
THUNDERSTORMS ARE ALSO EXPECTED FURTHER NORTH INTO NORTHEAST
ARKANSAS...THE MISSOURI BOOTHEEL...AS WELL AS WEST TENNESSEE
TODAY...BUT WITH LIMITED INSTABILITY ANY STORMS SHOULD REMAIN
BELOW SEVERE LIMITS ACROSS THESE AREAS. PWAT VALUES DO SURGE
TOWARDS THE 99TH PERCENTILE FOR THIS TIME OF YEAR ACROSS THE
ENTIRE MID SOUTH...SO HEAVY RAINFALL WILL ALSO BE A THREAT
AREAWIDE WITH POSSIBLE FLASH FLOODING. A FLASH FLOOD WATCH REMAINS
IN EFFECT ACROSS THE AREA INTO THIS EVENING WITH A GENERAL 2 TO 3
INCH RAINFALL POSSIBLE...WITH LOCALIZED HIGHER AMOUNTS.
THE UPPER LEVEL TROUGH AND SURFACE LOW PRESSURE SYSTEM WILL LIFT
WELL NORTHEAST OF THE MID SOUTH BY LATE THIS EVENING AS THE
TRAILING PREFRONTAL TROUGH MOVES ACROSS EASTERN AREAS. ONCE THIS
TROUGH SWEEPS EAST AFTER MIDNIGHT...THERE SHOULD BE AN ABRUPT END
TO THE RAIN AND THUNDERSTORMS FROM WEST TO EAST. TEMPERATURES
SHOULD COOL INTO THE UPPER 30S TO MIDDLE 40S BEFORE SUNRISE ON
SUNDAY MORNING.
A STRONGER COLD FRONT WILL MOVE ACROSS THE MID SOUTH ON SUNDAY
WITH A FEW ISOLATED SHOWERS POSSIBLE ACROSS PORTIONS OF NORTHWEST
TENNESSEE. THIS FRONT SHOULD USHER IN COLDER TEMPERATURES FOR THE
FIRST PART OF NEXT WEEK. IN FACT...TEMPERATURES SHOULD BEGIN TO
FALL SUNDAY AFTERNOON BEHIND THE FRONTAL PASSAGE. HIGH
TEMPERATURES SHOULD REMAIN BELOW NORMAL THROUGH NEXT TUESDAY.
AN ARCTIC COLD FRONT IS PROGGED TO PASS ACROSS THE MID SOUTH BY
THE MIDDLE OF NEXT WEEK WITH A 1050+ MB SURFACE HIGH BUILDING
SOUTH ACROSS THE PLAINS. THIS SHOULD RESULT IN SOME OF THE COLDEST
TEMPERATURES ACROSS THE AREA SO FAR THIS WINTER SEASON. HIGH
TEMPERATURES WILL LIKELY REMAIN BELOW FREEZING IN MOST AREAS BOTH
WEDNESDAY AND THURSDAY OF NEXT WEEK WITH LOWS RANGING FROM THE
SINGLE DIGITS NORTH TO MIDDLE TEENS SOUTH. THIS VERY COLD AIRMASS
WILL SLOWLY MODIFY TOWARDS THE END OF NEXT WEEK BUT REMAIN BELOW
SEASONAL AVERAGES. THE NEXT STORM SYSTEM SHOULD APPROACH BY NEXT
WEEKEND WITH RENEWED PRECIPITATION CHANCES.
JLH
&&
.AVIATION...
12Z TAFS
IFR / OCNL LIFR CONDITIONS TO CONTINUE THROUGHOUT THE DAY. A
STRONG LOW PRESSURE SYSTEM WILL DEEPEN AND MOVE QUICKLY ACROSS THE
MID-SOUTH THIS MORNING AND INTO THIS AFTERNOON. HEAVY SHOWERS AND
THUNDERSTORMS ARE EXPECTED AT ALL SITES AS A COLD FRONT PUSHES
THROUGH. LLWS WILL PEAK THIS MORNING AT JBR AND MEM AROUND 15Z
WITH TUP AND MKL JUST AFTER. CEILINGS AND VISBYS ARE EXPECTED TO
IMPROVE AT ALL SITES AFTER 04/10Z.
SURFACE WINDS WILL INITIALLY BE FROM THE SOUTH 12-16 KTS GUSTING
TO AROUND 25 KTS...SHIFTING TO THE WEST AND DIMINISHING TO AROUND
10 KTS AFTER 04/00Z WITH FRONTAL PASSAGE.
AC3
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH UNTIL 6 PM CST THIS EVENING FOR CLAY-CRAIGHEAD-
CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-MISSISSIPPI-
PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.
MO...FLASH FLOOD WATCH UNTIL 6 PM CST THIS EVENING FOR DUNKLIN-
PEMISCOT.
MS...FLASH FLOOD WATCH THROUGH THIS EVENING FOR ALCORN-BENTON MS-
CALHOUN-CHICKASAW-COAHOMA-DESOTO-ITAWAMBA-LAFAYETTE-LEE MS-
MARSHALL-MONROE-PANOLA-PONTOTOC-PRENTISS-QUITMAN-
TALLAHATCHIE-TATE-TIPPAH-TISHOMINGO-TUNICA-UNION-YALOBUSHA.
TN...FLASH FLOOD WATCH THROUGH THIS EVENING FOR BENTON TN-CARROLL-
CHESTER-CROCKETT-DECATUR-DYER-FAYETTE-GIBSON-HARDEMAN-
HARDIN-HAYWOOD-HENDERSON-HENRY-LAKE-LAUDERDALE-MADISON-
MCNAIRY-OBION-SHELBY-TIPTON-WEAKLEY.
&&Hazardous weather outlook, Jan 3, 10:23 AM CST, 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 1023 AM CST SAT JAN 3 2015 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-041830- ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY- COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR- DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD- HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE- LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION- PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN- RANDOLPH-SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON- TISHOMINGO-TUNICA-UNION-WEAKLEY-YALOBUSHA- 1023 AM CST SAT JAN 3 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TODAY AND TONIGHT A FLASH FLOOD WATCH IS IN EFFECT FOR THE MID SOUTH TODAY INTO THIS EVENING. HEAVY RAINFALL...WITH AMOUNTS BETWEEN 2 AND 3 INCHES WILL BE COMMON...WITH LOCALIZED HEAVIER AMOUNTS. THERE IS A MARGINAL RISK FOR SEVERE THUNDERSTORMS ACROSS PORTIONS OF WEST TENNESSEE AND NORTH MISSISSIPPI THIS AFTERNOON MAINLY SOUTH AND EAST OF A LINE FROM COFFEEVILLE MISSISSIPPI TO SELMER TENNESSEE TO DECATURVILLE TENNESSEE. THE MAIN THREAT FROM THESE THUNDERSTORMS WILL BE DAMAGING WINDS BUT AN ISOLATED TORNADO IS ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY AN ARCTIC COLD FRONT WILL MOVE ACROSS THE MID SOUTH BY THE MIDDLE OF NEXT WEEK BRINGING VERY COLD TEMPERATURES AND THE POTENTIAL FOR DANGEROUS WIND CHILL VALUES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON.
The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 2, 7:56 PM CST | Flash Flood Watch | MEG | Alcorn, Benton, Calhoun, Chickasaw, Coahoma, DeSoto and 16 more | 20 hr |
| Jan 3, 4:21 PM CST | Severe Thunderstorm Warning | MEG | Monroe | 39 min |
| Jan 3, 4:38 PM CST | Tornado Warning | MEG | Monroe | 22 min |
Nearby
River Flood Warnings in Mississippi, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.